# SDR REXA200600104

- Difficulty date: November 20, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 9,360 hours, 8,194 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Dirty
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED SMOKE TOILET MESSAGE AFTER TAKEOFF.  QRH FOLLOWED WITH UNEVENTFUL LANDING NO SMOKE OR FIRE FOUND.  MAINTENANCE FOUND NR 1 AND NR 2 AIR CYCLE MACHINE (ACM) COALESCER BAG TO BE DIRTY AND WET.  REMOVED AND REPLACED COALESCER BAG PER BOMBARDIER AMM PERFORMED OPERATIONAL CHECK OF SYSTEM WITH NO DEFECTS NOTED.
